A non-quadratic Lyapunov functional for H∞ control of nonlinear systems via Takagi–Sugeno models

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01410230
Contributor : Alexandre Kruszewski <>
Submitted on : Tuesday, December 6, 2016 - 3:21:45 PM
Last modification on : Friday, March 22, 2019 - 1:35:23 AM

Identifiers

Citation

Raymundo Márquez, Thierry Marie Guerra, Miguel Bernal, Alexandre Kruszewski. A non-quadratic Lyapunov functional for H∞ control of nonlinear systems via Takagi–Sugeno models. Journal of The Franklin Institute, Elsevier, 2016, 353 (4), pp.781 - 796. ⟨10.1016/j.jfranklin.2016.01.004⟩. ⟨hal-01410230⟩

Share

Metrics

Record views

223